MathSciNet Relay Station
MathSciNet bibliographic data
MR226065 (37 #1655) 33.20
Wimp, Jet Recursion formulae for hypergeometric functions. Math. Comp. 22 1968 363–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement